EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0330 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Osteolysis (2377); Unspecified Tissue Injury (4559); Aseptic loosening (4883)
| Date of Event |
03/05/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient underwent primary right knee replacement surgerydue to arthritis.They subsequently underwent right knee revision surgery approximately 7 years 6 months after their initial implantation.Femoral knee debonding/loosening was reported.Op report postoperative diagnosis: failed total knee replacement; osteolysis with aseptic loosening; instability with hyperextension; arterial branch injury with repair.The surgeon noted that "interestingly, there were distal augments on the primary femoral component that was removed which indicated that he may have had a recurvatum deformity prior to the index knee replacement and that the surgeon was trying to tighten the extension gap." the patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.This is 1 of 3 reports for this incident.
Additional Manufacturer Narrative
D10: (b)(6), 200-02-41 - three peg patella 41mm.(b)(6), 208-05-03 - cc distal fem augment sz 3, 5mm.(b)(6), 208-05-03 - cc distal fem augment sz 3, 5mm.(b)(6), 02-012-41-3030 - logic tibia traptray cem sz 3f/3t.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.